We have set up a new forum at www.medcapsules.com Click here to join us. We appreciate your cooperation.

Click here If you find this information helpful, and would like to make a donation to help cover the time and expense of maintaining this site.

View James' You Tube Videos
Re(3): sleep
IP: 68.227.23.87


Hi Faith,

The hypothyroidism can cause the insomnia as can the progesterone.

I highly recommend staying away from progesterone creams. Many women mistake progesterone dominance for estrogen dominance to begin with. And progesterone has a number of side effects including cancer, gallstones, constipation, acne, increased aggression/irritability, insomnia, weight gain, breast tenderness, etc.

I also recommend avoiding the valerian. It actually has a stimulatory effect in some individuals.

Yes, I do private consultations. I am really busy this week, but try e-mailing the middle of next week and I will try to get something set up.

James

Replies:
        • Re(3): sleep -



You must register before you can post on this board. You can register here.

Post a reply:
Username:
Password:
Email:
Subject:
Message:
Check this box if you want to be notified via email when someone replies to your post.